# SDR 99ZZZX3387

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24BH
- Make and model: Beech 99
- Aircraft serial: U67
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 9942002457
- Condition: Bent
- Location: Crew Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DOOR LEAKS AIR IN-FLIGHT DUE TO SLIGHT MIS-ALIGNMENT ON FORWARD EDGE.  PROBLEM FOUND TO BE BENT HINGE ON UPPER FORWARD SIDE.  REPLACED HINGE AND INSPECTED AREA FOR HIDDEN DAMAGE.  NO OTHER DISCREPANCIES TO REPORT.  THE DESIGN OF THE HINGE IS SUCH THAT THIS PROBLEM COULD RECUR IF DOOR IS HANDLED ROUGHLY OR DOOR SEAL IS NOT PROPERLY SHIMMED.  FORTUNATELY, INSPECTIONS ARE FREQUENTLY CONDUCTED TO INCLUDE THIS AREA.  THE HINGE SHOWED NO SIGN OF CRACKS THROUGH VISUAL INSPECTION.
